MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION

HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION
Catalog Number ASY-08848
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, customer reported to hologic that they had an aptima multitest swab specimen collection kit (ln 922935) box that contained swabs with tips that were detaching from the stick.Customer reported they were unable to use the swabs in the kit box.No injuries were reported as a result of this event, and no patients were affected as the swabs were unused.Hologic has not learned of any adverse outcomes related to this event.
 
Additional Manufacturer Narrative
Hologic attempted to reach out to the customer for more information on the swab lot but customer was not able to provide additional information.Hologic evaluated retention materials from this lot ln 922935 but was not able to replicate the customer issue.Hologic has not been informed of any adverse outcomes related to this issue.H3 other text: other.

Brand Name
APTIMA MULTITEST SPECIMEN COLLECTION KIT
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
grace nareau
10210 genetic center drive
san diego, CA 92121
8584108040
MDR Report Key23393155
Report Number2024800-2025-00069
Device Sequence Number9983777
Product Code LIO
UDI-Device Identifier25420045510187
UDI-Public25420045510187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASY-08848
Device Lot Number922935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown